Drug rash with eosinophilia and systemic symptoms and graft-versus-host disease developing sequentially in a patient

  • DRESS - Clin Exp Dermatol 2008.pdf 

    download

Share this:
Embed*
Cite this:
Diaz-Cano, Salvador J.; Creamer, D; Vivier, A du; Watson, K; Natkunarajah, J; Mufti, G (2012): Drug rash with eosinophilia and systemic symptoms and graft-versus-host disease developing sequentially in a patient. figshare.
http://dx.doi.org/10.6084/m9.figshare.97444
Retrieved 15:26, Jul 22, 2014 (GMT)

Description

We describe a case of drug rash with eosinophilia and systemic symptoms (DRESS) and graft-versus-host disease (GvHD) developing sequentially in a patient displaying reactivation of CMV. We discuss the possibility that similar pathogenic mechanisms may be involved in the development of DRESS and GvHD.

Links

Comments (0)

You must be logged in to post comments.

25
views

0
shares

Published on 14 Nov 2012 - 10:43 (GMT)

Filesize is 415.15 KB

Categories

Authors

Tags

License (what's this?)

CC-BY

Export

Cite "Filename"

Place your mouse over the citation text to select it

Embed "Drug rash with eosinophilia and systemic symptoms and graft-versus-host disease developing sequentially in a patient"

Place your mouse over the embed code to select and copy it

Claim article

You claim request was sent. I will be handled in the next 24 hours.

Close window

Feedback

We appreciate all your comments, questions, suggestions or gratitude.

Login

The username or password entered are wrong.

Reset password

Your password will be sent to your registered e-mail address.

Create account

I agree to the Terms & Conditions *